# SDR 95ZZZX1589

- Difficulty date: March 6, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N540B
- Make and model: Braero HS125700A
- Aircraft serial: NA0255
- System (JASC): 2910 · Hydraulic System, Main
- Part: Adapter
- Part number: 257EK173
- Condition: Cracked
- Location: Hyd Pump
- Part time: 6,890 hours
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

RIPPLE SUPPRESSOR TO HYDRAULIC PUMP ADAPTER WAS FOUND CRACKED ON POST-FLIGHT.  CREW NOTED POOL OF HYDRAULIC FLUID UNDER LEFT ENGINE.  THIS PART APPEARS TO HAVE DEFECTIVE METAL CASTING.
